Table of Contents
ISRN Discrete Mathematics
Volume 2011, Article ID 153409, 23 pages
http://dx.doi.org/10.5402/2011/153409
Research Article

Exponential Stability for Discrete-Time Stochastic BAM Neural Networks with Discrete and Distributed Delays

1Department of Mathematics, Periyar University, Salem 636 011, India
2Department of Mathematics, Sungkyunkwan University, Suwon 440-746, Republic of Korea
3Department of Mathematics, Anna University of Technology, Coimbatore 641 047, India

Received 13 September 2011; Accepted 23 October 2011

Academic Editors: C.-K. Lin and N. I. Trinajstić

Copyright © 2011 R. Raja et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. B. T. Cui and X. Y. Lou, “Global asymptotic stability of BAM neural networks with distributed delays and reaction-diffusion terms,” Chaos, Solitons and Fractals, vol. 27, no. 5, pp. 1347–1354, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  2. X. Liao and K. W. Wong, “Robust stability of interval bidirectional associative memory neural network with time delays,” IEEE Transactions on Systems, Man, and Cybernetics, vol. 34, no. 2, pp. 1142–1154, 2004. View at Publisher · View at Google Scholar · View at Scopus
  3. X. Lou and B. Cui, “On the global robust asymptotic stability of BAM neural networks with time-varying delays,” Neurocomputing, vol. 70, no. 1-3, pp. 273–279, 2006. View at Publisher · View at Google Scholar · View at Scopus
  4. X. Lou and B. Cui, “Global asymptotic stability of delay BAM neural networks with impulses based on matrix theory,” Applied Mathematical Modelling, vol. 32, no. 2, pp. 232–239, 2008. View at Publisher · View at Google Scholar · View at Scopus
  5. Z. Liu, A. Chen, J. Cao, and L. Huang, “Existence and global exponential stability of periodic solution for BAM neural networks with periodic coefficients and time-varying delays,” IEEE Transactions on Circuits and Systems, vol. 50, no. 9, pp. 1162–1173, 2003. View at Publisher · View at Google Scholar
  6. M. Liu, “Global asymptotic stability analysis of discrete-time Cohen-Grossberg neural networks based on interval systems,” Nonlinear Analysis, vol. 69, no. 8, pp. 2403–2411, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  7. Y. Li, “Global exponential stability of BAM neural networks with delays and impulses,” Chaos, Solitons and Fractals, vol. 24, no. 1, pp. 279–285, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  8. R. Samidurai, R. Sakthivel, and S. M. Anthoni, “Global asymptotic stability of BAM neural networks with mixed delays and impulses,” Applied Mathematics and Computation, vol. 212, no. 1, pp. 113–119, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  9. L. Sheng and H. Yang, “Novel global robust exponential stability criterion for uncertain BAM neural networks with time-varying delays,” Chaos, Solitons and Fractals, vol. 40, no. 5, pp. 2102–2113, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  10. B. Kosko, Neural Networks and Fuzzy Systems-A Dynamical System Approach to Machine Intelligence, Prentice Hall, Englewood Cliffs, NJ, USA, 1992.
  11. B. Kosko, “Adaptive bidirectional associative memories,” Applied Optics, vol. 26, no. 23, pp. 4947–4960, 1987. View at Google Scholar · View at Scopus
  12. J. Tian and X. Zhou, “Improved asymptotic stability criteria for neural networks with interval time-varying delay,” Expert Systems with Applications, vol. 37, no. 12, pp. 7521–7525, 2010. View at Publisher · View at Google Scholar · View at Scopus
  13. J. Tian and S. Zhong, “Improved delay-dependent stability criterion for neural networks with time-varying delay,” Applied Mathematics and Computation, vol. 217, no. 24, pp. 10278–10288, 2011. View at Publisher · View at Google Scholar
  14. J. Tian and X. Xie, “New asymptotic stability criteria for neural networks with time-varying delay,” Physics Letters. A, vol. 374, no. 7, pp. 938–943, 2010. View at Publisher · View at Google Scholar
  15. S. Arik, “Global asymptotic stability analysis of bidirectional associative memory neural networks with time delays,” IEEE Transactions on Neural Networks, vol. 16, no. 3, pp. 580–586, 2005. View at Publisher · View at Google Scholar · View at Scopus
  16. J. Cao and M. Dong, “Exponential stability of delayed bi-directional associative memory networks,” Applied Mathematics and Computation, vol. 135, no. 1, pp. 105–112, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  17. Q. Song, “Exponential stability of recurrent neural networks with both time-varying delays and general activation functions via LMI approach,” Neurocomputing, vol. 71, no. 13–15, pp. 2823–2830, 2008. View at Publisher · View at Google Scholar · View at Scopus
  18. J. Tian and S. Zhong, “New delay-dependent exponential stability criteria for neural networks with discrete and distributed time-varying delays,” Neurocomputing, vol. 74, no. 17, pp. 3365–3375, 2011. View at Publisher · View at Google Scholar
  19. M. Gao and B. Cui, “Global robust exponential stability of discrete-time interval BAM neural networks with time-varying delays,” Applied Mathematical Modelling, vol. 33, no. 3, pp. 1270–1284, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  20. J. Liang and J. Cao, “Exponential stability of continuous-time and discrete-time bidirectional associative memory networks with delays,” Chaos, Solitons and Fractals, vol. 22, no. 4, pp. 773–785, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  21. S. Mohamad, “Global exponential stability in continuous-time and discrete-time delayed bidirectional neural networks,” Physica D. Nonlinear Phenomena, vol. 159, no. 3-4, pp. 233–251, 2001. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  22. R. Raja and S. M. Anthoni, “Global exponential stability of BAM neural networks with time-varying delays: the discrete-time case,” Communications in Nonlinear Science and Numerical Simulation, vol. 16, no. 2, pp. 613–622, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  23. R. Raja, R. Sakthivel, and S. M. Anthoni, “Stability analysis for discrete-time stochastic neural networks with mixed time delays and impulsive effects,” Canadian Journal of Physics, vol. 88, no. 12, pp. 885–898, 2010. View at Publisher · View at Google Scholar · View at Scopus
  24. X.-G. Liu, M. Wu, M.-L. Tang, and X.-B. Liu, “Global exponential stability for discrete-time BAM neural network with variable delay,” in Proceedings of the IEEE International conference on control and Automation, pp. 3139–3143, May 2007.
  25. X. G. Liu, M. L. Tang, R. Martin, and X. B. Liu, “Discrete-time BAM neural networks with variable delays,” Physics Letters, vol. 367, no. 4-5, pp. 322–330, 2007. View at Publisher · View at Google Scholar · View at Scopus